Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On metric independence and linear independence

Authors: L. M. Blumenthal and V. L. Klee
Journal: Proc. Amer. Math. Soc. 6 (1955), 732-734
MSC: Primary 56.0X
MathSciNet review: 0072459
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Banach, Théorie des operations linéaires, Warsaw, 1932.
  • [2] Leonard M. Blumenthal, Theory and applications of distance geometry, Oxford, 1953. MR 0054981 (14:1009a)
  • [3] C. H. Dowker, An imbedding theorem for paracompact metric spaces, Duke Math. J. vol. 14 (1947) pp. 639-645. MR 0022344 (9:196g)
  • [4] C. Kuratowski, Quelques problemes concernant les espaces métriques non-separables, Fund. Math. vol. 25 (1935) pp. 534-545.
  • [5] I. J. Schoenberg, On certain metric spaces arising from Euclidean spaces by a change of metric and their imbedding in Hilbert space, Ann. of Math. vol. 38 (1937) pp. 787-793. MR 1503370
  • [6] A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 977-982. MR 0026802 (10:204c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society